# SDR DALA2019082204921

- Difficulty date: August 15, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N510DN
- Make and model: Airbus A350-941
- Aircraft serial: 0204
- Aircraft time: 6,360 hours, 554 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 24B AND 42C FLOOR PATH EMERGENCY LIGHT INOPERATIVE. FOUND CONNECTOR LOOSE, RE-SEATED CONNECTOR. LP 6116656
